Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have bladder folliculitis. What is the best medication with defibrillator?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
Question
hi i have bladder folliculitis what is the best nedication i have a defibrilator
Posted Sun, 14 Jul 2013 in General Health
 
 
Answered by Dr. Jay Patel 2 hours later
Hi,

I am Dr XXXXXXX and I will try my level best to help you.

From what I understand you are having bladder folliculitis and want to know about its best treatment which do not interfere with your defibrillator.

Well folliculitis is an infection and it can be treated with oral antibiotic such as trimethoprim, one of the cephalosporins, nitrofurantoin or a type of fluoroquinolone. None of them has any issues / interference with having defibrillator.

Drinking plenty of water is also beneficial. So are cranberry / cranberry juice.

Hope above answer satisfies your need. Please feel free to contact me in case of further question/ queries.

Thanks for the query.
Dr XXXXXXX XXXXXXX

Above answer was peer-reviewed by
 
Follow-up: Have bladder folliculitis. What is the best medication with defibrillator? 3 hours later
can the medication give side effects of headaches trimeprothim..
 
 
Answered by Dr. Jay Patel 1 hour later
Hi,

Welcome back.

Trimeprothim can cause headache in some people. You can report back to your doctor if you develop headache while on the drug.

Please feel free to contact me in case of further question/ queries.

Thanks
Dr XXXXXXX XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor